# SDR CALA2013102492369

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 52,274 hours, 13,139 cycles
- Engine: Pwa PW4052
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG BLADE 18 HAS NICK ON THE LE 20.25" FROM ROOT TO A DEPTH 1.25MM.  BLADE DAMAGE BLENDED OUT IAW MM.
